Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS St. Louis, MO

July 19, 2016Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2016, 6:13 PM CDT for Pike County, Illinois. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 6:13 PM CDT (23:13 UTC)
Expired
Jul 19, 2016, 7:00 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pike County, IL

The radar

The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:20 PM CDTTSTM WND DMGPittsfield, ILLARGE TREE LIMB DOWNED ON THE NORTH SIDE OF PITTSFIELD. REQUIRED CITY SERVICES TO REMOVE.
Jul 19, 6:50 PM CDTTSTM WND DMGPearl, ILTREES DOWN IN CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1185 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS53 KLSX 192313
SVRLSX
ILC149-200000-
/O.NEW.KLSX.SV.W.0158.160719T2313Z-160720T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 700 PM CDT

* AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BEVERLY TO 9 MILES SOUTHEAST OF HANNIBAL...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...BARRY...GRIGGSVILLE...PLEASANT HILL...ATLAS...
  INDEPENDENCE...BEDFORD...MONTEZUMA...MARTINSBURG...PERRY...
  NEW CANTON...NEBO...MILTON...BAYLIS...PEARL...NEW SALEM...
  DETROIT...EL DARA...FLORENCE AND TIME.

THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 20 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3978 9061 3971 9065 3968 9064 3964 9061
      3955 9058 3940 9062 3940 9075 3953 9107
      3965 9126 3966 9125 3976 9097 3976 9092
      3978 9091 3979 9089
TIME...MOT...LOC 2313Z 292DEG 39KT 3975 9091 3965 9123 

HAIL...<.75IN
WIND...60MPH
 
$$

GOSSELIN
2 follow-up statements
350 
WWUS53 KLSX 192338
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT TUE JUL 19 2016

ILC149-200000-
/O.CON.KLSX.SV.W.0158.000000T0000Z-160720T0000Z/
PIKE IL-
638 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...

AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WINCHESTER TO NEAR PLEASANT HILL...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...GRIGGSVILLE...PLEASANT HILL...ATLAS...INDEPENDENCE...
BEDFORD...MONTEZUMA...MARTINSBURG...NEBO...MILTON...PEARL...
NEW SALEM...DETROIT...EL DARA...FLORENCE...TIME...VALLEY CITY...
ROCKPORT...SUMMER HILL AND BEECREEK.

THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 31 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS.

&&

LAT...LON 3978 9061 3971 9065 3968 9064 3964 9061
      3955 9058 3940 9062 3940 9075 3953 9107
      3960 9118 3970 9089 3973 9081
TIME...MOT...LOC 2337Z 296DEG 35KT 3960 9055 3950 9087 

HAIL...<.75IN
WIND...60MPH
 
$$

GOSSELIN
543 
WWUS53 KLSX 200000
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT TUE JUL 19 2016

ILC149-200008-
/O.EXP.KLSX.SV.W.0158.000000T0000Z-160720T0000Z/
PIKE IL-
700 PM CDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS WILL EXPIRE AT 700 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND NORTHEASTERN MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS.

LAT...LON 3978 9061 3971 9065 3968 9064 3964 9061
      3955 9058 3940 9062 3940 9075 3953 9107
      3960 9118 3970 9089 3973 9081
TIME...MOT...LOC 2355Z 292DEG 39KT 3960 9055 3950 9087 

$$

GOSSELIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:57 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 19, 3:57 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
357 PM CDT TUE JUL 19 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 355 PM CDT Tue Jul 19 2016

Not a lot of change in the forecast from the last update. Still
believe area of TSRA will move south to southeastward thru the
evening. There is still some uncertainty regarding if these storms
will be severe. However, with MLCAPE values of 3000 J/kg across
parts of the area, a threat will continue. Given the warm temps,
damaging winds will remain the primary threat with any storms.

Thunderstorms shud gradually weaken thru the evening and diminish.
However, with the LLJ strengthening and veering thru the night,
believe redevelopment is possible, mainly over ern portions of the
CWA.

Little change to the temps for tonight. Will need to monitor
conditions for fog development tonight, especially for locations
that received rain.

Tilly

.LONG TERM...  (Wednesday through Next Tuesday)
Issued at 355 PM CDT Tue Jul 19 2016

Hot and humid summertime weather pattern will continue into the
weekend due to a strong upper level ridge centered over the southern
Plains, along with persistent southerly or southwesterly surface
winds on the backside of a surface ridge southeast of our area.
Potential for convection on Wednesday, mainly across west central
and southwest IL on the edge of the cap as shortwaves continue to
overtop the upper level ridge. It appears that the upper level ridge
will try to shift a tad further east by Thursday with the warmer 700
mb temperatures shifting into the northern and western portions of
our forecast area tending to suppress convective development. Still
could not rule out isolated diurnal showers and storms during the
late afternoon and early evening hours.  High temperatures should
trend a little warmer for Thursday and Friday with potentially less
cloudiness, possibly approaching the century mark.  With continued
humid dew points in the 70s and highs in the 90s through Saturday
will extend the heat advisories and excessive heat warnings through
Saturday.  May be a graduall downward trend on daytime highs as well
as slight lowering of humidities beginning on Sunday as the upper
level ridge flattens and a cold front drops slowly southward through
our area.  More cloud cover and convection can also be expected
beginning on Sunday due to convergence along the frontal boundary
along with an uncapped atmosphere.  The ECMWF model is a little
cooler than the GFS due to a stronger upper level trough moving
eastward into the Great Lakes region, but both model solutions
should lead to at least normal late July temperatures. The
convective potential may shift just south and west of our forecast
area by Monday afternoon or evening due to surface ridging extending
from the Great Lakes region southwest into MO.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1233 PM CDT Tue Jul 19 2016

TSRA forming along sfc convergence along the MS River. This will
provide a focus for TSRA thru the afternoon. TSRA across IA are
expected to drop sewd this afternoon impacting KUIN late this
afternoon into the evening. This cluster of storms may drop as far
south as KSTL/KSUS/KCPS, but have left out of the TAF for now due
to uncertainty. Otherwise, light and vrb winds and VFR outside of
any storms.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT Saturday for Audrain MO-Callaway MO-
     Crawford MO-Franklin MO-Gasconade MO-Iron MO-Knox MO-Lewis
     MO-Lincoln MO-Madison MO-Marion MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
     Sainte Genevieve MO-Shelby MO-Warren MO-Washington MO.

     Excessive Heat Warning until 7 PM CDT Saturday for Boone MO-Cole
     MO-Jefferson MO-Moniteau MO-Saint Charles MO-Saint Louis
     City MO-Saint Louis MO.

IL...Heat Advisory until 7 PM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Marion IL-Montgomery IL-Pike IL-Randolph IL-
     Washington IL.

     Excessive Heat Warning until 7 PM CDT Saturday for Madison IL-
     Monroe IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:04 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT TUE JUL 19 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
404 PM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS ARE IN EFFECT FOR
THE AREA TONIGHT DUE TO HOT AND HUMID CONDITIONS.

SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...ESPECIALLY
FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. DAMAGING WINDS
IN EXCESS OF 60 MPH ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS CONTINUE IN EFFECT
THROUGH SATURDAY. MAXIMUM HEAT INDEX VALUES BETWEEN 100 AND 110
DEGREES ARE LIKELY ACROSS THE AREA THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

GKS

In the hours before

Special weather statement, Jul 19, 4:12 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT TUE JUL 19 2016

MOZ018-019-027-192200-
KNOX MO-MARION MO-LEWIS MO-
412 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEWIS...NORTHWESTERN
MARION AND KNOX COUNTIES UNTIL 500 PM CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES WEST OF GREENSBURG TO NEAR
PHILADELPHIA. MOVEMENT WAS NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EDINA...LA BELLE...LEWISTOWN...EWING...KNOX CITY...PHILADELPHIA...
PLEVNA...GREENSBURG...COLONY...STEFFENVILLE...MAYWOOD...TAYLOR...
NOVELTY...BARING AND NEWARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MISSOURI.

LAT...LON 4030 9195 4026 9195 4025 9192 3994 9151
      3983 9174 3993 9184 3995 9184 3995 9221
      4030 9235
TIME...MOT...LOC 2112Z 238DEG 24KT 4034 9236 3990 9174

GOSSELIN
Local storm report, Jul 19, 5:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     PALMYRA                 39.80N  91.52W
07/19/2016                   MARION             MO   911 CALL CENTER

            TREES DOWN BLOCKING ROADS IN TOWN.

&&

KELLY
Special weather statement, Jul 19, 5:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT TUE JUL 19 2016

ILZ095-MOZ019-027-192300-
ADAMS IL-MARION MO-LEWIS MO-
520 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...EASTERN LEWIS AND
NORTHEASTERN MARION COUNTIES UNTIL 600 PM CDT...

AT 520 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WARSAW TO LA GRANGE TO NEAR QUINCY. MOVEMENT
WAS EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
QUINCY...CANTON...CAMP POINT...PAYSON...MENDON...LA GRANGE...
CLAYTON...GOLDEN...FALL CREEK...BEVERLY...ADAMS...KINGSTON...
BURTON...URSA...LIBERTY...RICHFIELD...LORAINE...PLAINVILLE...
WOODVILLE AND LIMA.

THIS INCLUDES INTERSTATE 172 BETWEEN EXITS 2 AND 19.

THIS ALSO INCLUDES  WAKONDA STATE PARK AND SILOAM SPRINGS STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS...AND NORTHEASTERN MISSOURI.

LAT...LON 4020 9150 4019 9091 3976 9092 3976 9135
      4001 9156 4025 9152 4025 9150
TIME...MOT...LOC 2220Z 260DEG 21KT 4038 9142 4005 9150 3985 9136

GOSSELIN
Local storm report, Jul 19, 5:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     CANTON                  40.13N  91.52W
07/19/2016                   LEWIS              MO   911 CALL CENTER

            LARGE TREE FELL ON PICKUP TRUCK ON RTE C BTW RTE BB AND
            Z. TREE BLOCKING RAILROAD TRACKS IN TOWN

&&

KELLY
Local storm report, Jul 19, 5:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
07/19/2016  M61 MPH          ADAMS              IL   ASOS

&&

TES
Local storm report, Jul 19, 5:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
07/19/2016  M62 MPH          ADAMS              IL   ASOS

&&

CORRECTED EVENT TIME...EVENT

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:53 PM CDTSpecial Weather StatementLSXMadison52 min
Jul 19, 2:03 PM CDTSpecial Weather StatementLSXRandolph27 min
Jul 19, 5:20 PM CDTSpecial Weather StatementLSXAdams40 min
Jul 19, 5:27 PM CDTSevere Thunderstorm WarningLSXAdams48 min
Jul 19, 5:38 PM CDTSevere Thunderstorm WarningLSXBrown37 min
Jul 19, 6:01 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike44 min
Jul 19, 6:11 PM CDTFlash Flood WarningLSXBrown, Pike3 hr
Jul 19, 6:46 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.